# SDR DALA2022100506486

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 58,203 hours, 27,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3276, ROW 16D EMERGENCY LIGHT HOUSING (SEAT MOUNTED) BROKEN. CORRECTIVE ACTION: REPLACED LIGHT HOUSING PER A320 CMM 25-23-51. OPS LP 9103272
